Hey everyone, For the last 4yrs I have taken percocet, I stopped taking them coldturkey on tuesday. I felt like crap on wed, thursday, and tonight was the hardest night. I just want to sleep and I cant. I took a suboxin and it took away my body aches, still feel sorta shitty. I did eat and pushed alot of fluids while I felt a lil better. I would like to know when I will wake up feeling better?
i dont know about you ... because everyone is different ... but one time i tried to quit hydrocodone on my own ... needless to say i didnt make it 2 weeks.i need them for my back an i guess im dependant on them... thats how it was for me ... hope it gets easier for you ... take care of yourself
It depends on how much you were taking, and how you were taking them... were you ingesting, snorting, or shooting up? If you had this info we can better answer your question.
I did a cold turkey WD off prescribed OxyContin, and it was very unpleasant, to say the least.
Perhaps Suboxone is a good route for you, especially if you took them recreationally.
It takes time for your brain chemistry (serotonin, epinephrine, dopamine and endorphins) to get back to normal. If you google Post Acute Withdrawal Syndrome, you shall learn much about what happens when opiate cessation begins.
Just know there is LIFE after opiate dependance/addiction. This I promise you.
Wishing you all the best,
I love the name. Sweelemon is right as usual :-) Mg's per day means so much as to how long until you start feeling better. The more details, the better prepared we can be with suggestions. If you orally took one 5mg perc every day for 4 years, as opposed to 80mg per day snorting them, big difference. Either way, it will just be a matter of time and will power. If your online name is any indication, you are ready for a change. That's step one you have already passed. Congratulations on that! Type in the "Thomas Recipe" for opiate withdrawal and you will find a list of things you may need to help you through. You can also try melonin for sleep. Keep pushing the water. Sweating and urinating will help clear your system a little faster. If you could push yourself to do some physical activities, it will help boost your natural endorphines that have been in "sleepy mode" because the percs took them over. So you have to force them to heal themselves a little quicker. When you were taking the percs, your "feel good" receptor sites stopped producing the natural chemicals. Now they are starving for a reboot. Buy some ImdoiumAD, Advil, Melonin, and a few items on the "recipe" It will also help you understand what your body is going through right now. You will start to feel better soon. Personally, I prefer to taper off slowly as it is much easier to handle physically and the chance of relapse is lower. But since you are already well into the cold turkey, hang in there and please look up the recipe. It's also vital to have a support system in place for when you're feeling weak and want to give in. If you could make it to a few N/A meetings or simply visit here often, it will help you knowing so many people are going through what you are. Sweetlemon is a success story. She quit prescribed oxy's cold turkey, stuck it out, and here she is trying to help people going through the same thing. It CAN be done and you WILL feel better. Stay strong and please let us know how you're doing.
My best wishes,
- Percocet Information for Consumers
- Percocet Information for Healthcare Professionals (includes dosage details)
- Side Effects of Percocet (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Doxycycline - I took Doxy 100mg for just 2 days and quit. I am now going on 3 days without sleep due
Posted 23 Mar 2010 • 1 answer
I am 30 year old woman with 4 childeren and I sleep all the time always tried even when I am a wake?
Posted 10 Jul 2010 • 5 answers
Posted 19 Dec 2010 • 1 answer
Sleep Disorders - I wake up around 2 to 3 am every morning. I am sweeting or ach so much that I have
Posted 17 May 2012 • 2 answers
Posted 1 Apr 2017 • 4 answers